PRESENTATION: Box for 100 Tablets.
Indicated for odontalgias, gingivitis, periodontitis, severe toothaches, teeth, in any condition that is accompanied by pain, inflammation and fever. ANA-DENT is a multi-action pain reliever.
Each tablet contains:
Acetaminophen ……. 500 mg
Diclofenac Sodium … 25 mg
DOSE: Generally recommended: young people and adults:
Mild pain: 1 tablet every 12 hours.
Intense pain: 1 tablet every 6 hours.
Always accompanied by some food.
ROUTE OF ADMINISTRATION:
Do not administer the recommended dose more than five (5) times a day, nor for more than five (5) consecutive days to children, nor for more than ten (10) consecutive days to adults. If pain or fever persists for more than three (3) consecutive days, consult a doctor.
Keep away of children.
Store in a cool, dry place at temperatures below 30 ° C.
Central American product, manufactured in El Salvador by Laboratorios Terapéuticos Medicinales, S.A. de C.V.
EL SALVADOR: 16,807